BibTeX record journals/endm/EnochJ18

download as .bib file

@article{DBLP:journals/endm/EnochJ18,
  author    = {Julian Enoch and
               Brigitte Jaumard},
  title     = {Towards Optimal and Scalable Solution for Routing and Spectrum Allocation},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {64},
  pages     = {335--344},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.endm.2018.02.008},
  doi       = {10.1016/j.endm.2018.02.008},
  timestamp = {Mon, 26 Feb 2018 15:22:37 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/endm/EnochJ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier